# SDR ASAA2023062043648

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 35,694 hours, 11,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16ABC EXIT FLOOR LIGHT LENS MISSING. GROUNDED - YES. REPLACED ROW 16ABC EXIT FLOOR LIGHT LENS COVER, OPS CHECK NORMAL. REF B737-900 AIPC 33-51-01-06F ITEM 140.
